ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


Cite this article as:

Hazova J. A., Лукьяненко В. А. Application of integral methods for the study of the parabolic problem. Izvestiya VUZ. Applied Nonlinear Dynamics, 2019, vol. 27, iss. 4, pp. 85-98. DOI: https://doi.org/10.18500/0869-6632-2019-27-4-85-98

Published online: 
26.08.2019
Language: 
Russian
UDC: 
517:957

Application of integral methods for the study of the parabolic problem

Autors: 
Hazova Julija Aleksandrovna, Crimean Federal University named after V.I. Vernadsky
Лукьяненко Владимир Андреевич, Crimean Federal University named after V.I. Vernadsky
Abstract: 

Topic. The work is devoted to the study of a mathematical model describing an optical system with two-dimensional feedback. An example of such an optical system could be a nonlinear interferometer with a specular reflection of the field. The mathematical model is a nonlinear functional differential parabolic equation with the transformation of the spatial variable reflection and conditions on the disk. Aim of the work is to study the conditions for the occurrence of spatially inhomogeneous stationary solutions. It is supposed to answer the question of the asymptotic form of the solutions being born and the determination of their stability. Methods. The study is carried out by methods of theoretical analysis, namely, the method of central manifolds, the Fourier method and the method of reducing to an integral equation are used. Using the method of separation of variables, a lemma on eigenvalues and eigenfunctions of the corresponding linearized problem is proved. To determine the asymptotic form of the solution for the linearized and corresponding nonlinear parabolic problems, the method of reduction to an integral equation was used. The necessary calculations on the proof of uniqueness and the continuous dependence of the solution on the initial conditions are given. Results and discussion. Based on the method of central manifolds, a theorem on the existence and stability of a spatially inhomogeneous stationary solution is proved. A representation is obtained for an inhomogeneous structure that is born as a result of a bifurcation of the «fork» type when the bifurcation parameter passes through a critical value. According to the proved theorem, this solution is born asymptotically stable. This theorem is local in nature and works in the vicinity of the bifurcation value of the diffusion coefficient. The results presented in this paper are a continuation of research in the field of nonlinear optics. The possibility of analyzing the structures being born not only in the vicinity of the bifurcation parameter value, but also throughout the change interval of the selected parameter, remains relevant. The results presented in this paper can be applied both in the theoretical analysis of the problems of nonlinear optics and in the practical processing and interpretation of information obtained in the formulation of computational or physical experiments.

DOI: 
10.18500/0869-6632-2019-27-4-85-98
References: 

1. Ахманов С.А., Воронцов М.А., Иванов В.Ю. Генерация структур в оптических системах с двумерной обратной связью: на пути к созданию нелинейно-оптических аналогов нейронных сетей // в кн. Новые физические принципы оптической обработки информации. М.: Наука, 1990. С. 263–325.

2. Разгулин А.В., Романенко Т.Е. Вращающиеся волны в параболическом функциональнодифференциальном уравнении с поворотом пространственного аргумента и запаздыванием // Ж. вычисл. матем. и матем. физ. 2013. № 53. C. 1804–1821.

3. Budzinskiy S.S., Larichev V.A., Razgulin V.A. Reducing dimensionality to model 2D rotating and standing waves in a delayed nonlinear optical system with thin annulus aperture // Nonlinear Anal.-Real World Appl. 2018. No. 44. P. 559–572.

4. Колесов А.Ю., Розов Н.Х. Оптическая буферность и механизмы ее возникновения // ТМФ. 2004. Т. 140, № 1. C. 14–28.

5. Хазова Ю.А., Шиян О.В. Теорема о существовании и устойчивости решения одного параболического уравнения // Динамические системы. 2018. Т. 8(36), № 3. C. 275–280.

6. Хазова Ю.А. Решение типа «бегущие волны» в параболической задаче с преобразованием поворота // Известия вузов. Прикладная нелинейная динамика. 2017. Т. 25, № 6. C. 57–69.

7. Белан Е.П., Хазова Ю.А. Динамика стационарных структур в параболической задаче на окружности с отражением пространственной переменной //Динамические системы. 2014. Т. 4(32), № 1–2. C. 43–57.
8. Хазова Ю.А. Динамика стационарных структур в параболической задаче на отрезке с отражением пространственной переменной // Динамические системы. 2014. Т. 4(32), № 3–4. C. 245–257.

9. Хазова Ю.А. Стационарные структуры в параболической задаче с отражением пространственной переменной // Таврический вестник информатики и математики. 2015. № 3(28). C. 82–95.

10. Хазова Ю.А. Интегральное представление приближенных решений параболического уравнения // Актуальные направления научных исследований XXI века: Теория и практика. 2018. Т. 6, № 6 (42). C. 384–386.

11. Лионс Ж.-Л., Мадженес Э. Неоднородные граничные задачи и их приложения. М.: Мир, 1971.

12. Temam R. Infinite-dimensional dynamical systems in mechanics and physics. Springer-Verlag, New York, 1997.

13. Лерэ Ж., Шаудер Ю. Топология и функциональные уравнения //Успехи математических наук. 1946. Т. 1, № 3–4. C. 71–95.

14. Бабин А.В., Вишик М.И. Аттракторы эволюционных уравнений. М.: Наука, 1989.
 

Short text (in English):